# SDR 02FDEA00646

- Difficulty date: September 12, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 37,027 hours, 22,111 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

ON CLIMB OUT EXCESSIVE PITCH FORCE NEEDED TO ROTATE.  ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED WITH ASSOCIATED SLOW A SYSTEM LEAK.  PERFORMED HYD SYS LEAK OR LOSS CHECKLIST AND ISOLATED LEAK TO ELEVATOR SYSTEM A.  DUMPED FUEL AND RETURNED FOR LANDING WITH A SYS QTY STABILIZED AT ONE GALLON.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER PER 727 MM 27-30-101-2, OPERATIONAL AND LEAK CHECK GOOD OF FEEL COMPUTER.
